# SDR 20000809SH030

- Difficulty date: July 18, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N931E
- Make and model: Beech 95-B55
- Aircraft serial: TC1009
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Sump
- Part number: 539937
- Condition: Cracked
- Part time: 223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND THE SUMP CRACKED, CENTER FORWARD SECTION.  CRACK OVERALL LENGTH, 2.75 INCHES.  TWO SHORT SPUR CRACKS CAME OFF THE MAIN CRACK. (X)
